MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW FULLY THREADED/80MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW FULLY THREADED/80MM; SCREW, FIXATION, BONE
Model Number 209.680
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a revision on (b)(6) 2017, due to pain.The device was not broken and was removed intact.The patient was initially implanted with a 7.3mm cannulated screw fully threaded/80mm in the left sacroiliac (si) joint on an unknown date.It was reported that the patient was revised to a similar item.Revision was completed successful with the patient in a stable condition.This report is for one (1) 7.3mm cannulated screw fully threaded/80mm this is report 1 of 1 for complaint (b)(4).

Brand Name
7.3MM CANNULATED SCREW FULLY THREADED/80MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7097670
Report Number2939274-2017-50186
Device Sequence Number11246198
Product Code HWC
UDI-Device Identifier10886982150837
UDI-Public(01)10886982150837(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K962011
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number209.680
Device Catalogue Number209.680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR